Couldn't find what you looking for?

TRY OUR SEARCH!


Hi! I am only 17 years old. But, I am overweight. I feel shame, and I am very unhappy. I tried some diet, but didn’t help me! I can't lose my weight. I heard about Anorex & Leptoprin. Please tell me more about this drug.

Loading...


Hi! Leptoprin fat burners, is also known as Anorex is a relatively new product.
There are two versions of the anorex leptoprin fat burners, one with and one without stimulants. Only the stimulant version contains any ingredients proven to help with fat loss, but due to several rumours of unfavourable events, the stimulant ingredients have basically been eliminated due to pressure from the federal government and insurance companies. I think that you are too young to use this kind of products. You must schedule appointment to nutritionist. I think that is best way to lose your weight. I lose my weight on healthy way and I am satisfied! Talk about your problem with your parents; don’t use any product for weights lose.
Reply

Loading...


You will loose a moderate amount of weight with the paleolithic diet. Don't rely on drugs. You're 17..

Reply

Loading...


Leptoprin is a ECA (Ephedrine + Caffeine + Asprin) Plus all of the other ingredients that are listed by the manufacturer.

These are very dangerous for anyone too take, not only do they thin your blood but they dehydrate you.

I would suggest having a coffee and an apple (natural energy source) rather than taking one of these drugs.


Sometimes ECA's will dialate your pupils.

Ephedrine is in cold medication, it is what makes you "dopey"-ECA'S will make you appear too be on drugs. I have used one once and not only was I shaky but I was ill and couldn't even work out.

Be smart about what you put in your body. If you're going too take supplements DO NOT take premixed "stacks"

Decrease your carbs, increase your protien.

For you being 17 I wouldn't eat 1200 calories per day, NO less.
Reply

Loading...